# SDR SWAA2022022544552

- Difficulty date: December 16, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH BAFFLE CRACKED AT END BS 500F-500G / REMOVED AND REPLACED R/H BAFFLE IN FWD CARGO COMPARTMENT AT STA 500F TO 500G IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A7505 REV B CUT AND ACCOMPLISHED REPAIR AT FWD LIGHTENING HOLE TO FACILITATE WIRE BUNDLE PASS THROUGH IAW SRM 51-70-13-2R-1
